Jpyang

Dr. Jianping Yang


杨建平


中国农业大学理学院
School of Science, China agricultural University

Contact







Visit JINGroup

Publication



1. Jianping Yang, Zhujun Jing,Controlling chaos in a pendulum equation with ultra-subharmonic resonances, Chaos, Solitons and Fractals, 2009, 42(2), 1214-1226.
2. Jianping Yang, Zhujun Jing,Control of chaos in a three-well duffing system, Chaos, Solitons and Fractals, 2009, 41(3), 1311-1328.
3. Yongxin Jiang, Jianping Yang, Complex dynamics in a food chain with slow and fast processes, Chaos, Solitons and Fractals, 2009, 42(5), 3160-3168.
4. Jianping Yang, Zhujun Jing, Inhibition of chaos in a Pendulum equation, Chaos, Solitons & Fractals, 2008, 35(4),726-737.
5. Zhujun Jing, Jin Deng, Jianping Yang, Bifurcations of periodic orbits and chaos in damped and driven morse oscillator, Chaos, Solitons & Fractals, 2008, 35(3),486-505.
6. Meng Zhang, Jianping Yang, Bifurcations and chaos in Duffing equation, Acta Mathematicae Applicatae Sinica, English Series, 2007, 23(4), 665-684.
7. Zhujun Jing, Jianping Yang, Bifurcation and chaos in discrete-time predator–prey system, Chaos, Solitons and Fractals , 2006, 27, 259-277.
8. Zhujun Jing, Jianping Yang, Bifurcation and chaos in neural excitable system,Chaos, Solitons and Fractals , 2006, 27: 197–215.
9. Jianping Yang, Zhujun Jing, Complex dynamics in Josephson system with two external forcing terms, Chaos, Solitons and Fractals, 2006, 30(1), 235-256.
10. Zhujun Jing, Jianping Yang, Complex dynamics in pendulum equation with parametric and external excitations (I), International Journal of Bifurcation and Chaos,2006, 16(10), 2887-2902.
11. Zhujun Jing, Jianping Yang, Complex dynamics in pendulum equation with parametric and external excitations (II), International Journal of Bifurcation and Chaos,2006, 16(10), 3053-3078.
12. Meixiang Cai, Jianping Yang, Bifurcation of periodic orbits and chaos in duffing equation, Acta Mathematicae Applicatae Sinica, English Series, 2006, 22(2), 1-14.

Valid XHTML :: Valid CSS: :: Powered by WikkaWiki